# SDR GUUA06080601

- Difficulty date: June 8, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 12041127001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT:9254 FLL/GHB AFTER TAKEOFF LEFT LANDING GEAR -B- LOOP LIGHT REMAINS ILLUMINATED AFTER LANDING GEAR IS RETRACTED.  REPLACED LEFT DOWNLOCK PROXIMITY HARNESS.
